# SDR REXA01005

- Difficulty date: January 30, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N364PX
- Make and model: Saab 340B
- Aircraft serial: 340B262
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Part number: HP848430621
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON APPROACH WHEN LANDING GEAR WAS SELECTED DOWN, THE CIRCUIT BREAKER FOR THE LANDING GEAR CONTROL VALVE ''POPPED'' AND THE GEAR DID NOT EXTEND.  THE CREW ATTEMPTED ONE RESET OF THE CIRCUIT BREAKER BUT IT WOULD NOT STAY SET.  ABNORMAL AND EMERGENCY CHECKLISTS WRE COMPLETED AND THE GEAR WAS EXTENDED UTILIZING THE EMERGENCY EXTENSION SYSTEM.  THE GEAR EXTENDED AND INDICATED DOWN AND LOCKED AND THE CREW DECLARED AN EMERGENCY AS A PRECAUTION AND A SUCCESSFUL LANDING WAS MADE.  LANDING GEAR CONTROL VALVE WAS REMOVED AND REPLACED AND A GEAR SWING PERFORMED AFTER REPLACEMENT WITH NO DEFECTS NOTED.  (M)
